Longitudinal shock of two elastic bars with one spherical end

Nguyen Thuc An, Nguyen Dang To, Nguyen Hung Son
Author affiliations

Authors

  • Nguyen Thuc An
  • Nguyen Dang To
  • Nguyen Hung Son

DOI:

https://doi.org/10.15625/0866-7136/10205

Abstract

In [1] authors research problem of longitudinal shock of two elastic bars with one spherical end with the condition 0 < t < T2. In this paper authors continually researched this problem with the condition T2 < t < kT2 to finishing of the shock.

According to the technology this problem is similar to the picture of driving piles.

Downloads

Downloads

Published

30-09-1993

How to Cite

An, N. T., To, N. D., & Son, N. H. (1993). Longitudinal shock of two elastic bars with one spherical end. Vietnam Journal of Mechanics, 15(3), 5–7. https://doi.org/10.15625/0866-7136/10205

Issue

Section

Research Article

Most read articles by the same author(s)

1 2 > >>